# SDR SWAA2025012975653

- Difficulty date: December 10, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2024-758702<[01] REPLACED ANGLE - SUPPORT LOCATED BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 149A8102; SHEET 17; REV -  SEE INDIVIDUAL SIGN OFF BELOW; [02] REPLACED ANGLE - SUPPORT LOCATED BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 149A8102; SHEET 17; REV -SEE INDIVIDUAL SIGN OFF BELOW.
